How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10338
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

My name is ***** ***** I was reading about Intestinal

Customer Question

Customer: hi my name is ***** ***** I was reading about Intestinal cramping because I have the same experience
JA: Thanks. Can you give me any more details about your issue?
Customer: This is not the first time - it can start out feeling like it starts to feel like I am hungry and then I will like my intestines are cramping and it will start from the top and over 6-8 hours move down to the lower abdomen - the spasms are in waves -
JA: OK got it. Last thing — JustAnswer charges a fee (generally around $34) to post your type of question to Medical Experts (you only pay if satisfied). There are a couple customers ahead of you. Are you willing to wait a bit?
Customer: yes
JA: OK. Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: Medical
Expert:  Anthony Bray, MD replied 1 year ago.

Hello!

How long has this symptom bothered you?? Had this been short term ( a few days ) or off and on for a long time ( months to years )

Short term might be caused commonly by a viral intestinal infection >> gastroenteritis

Long term may be due to a condition of IBS ( irritable bowel syndrome )

If long term then you may benefit to see your doctor or gastroenterologist ....An antispasm medicine may help if you have IBS such as Levbid or Librax for example ...

Do you have problems with diarrhea ??

Any other concerning symptoms ??

Let me know if you have further details or concerns or questions...

I will be happy to get back with you

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback Thank you and Best Regards,

Anthony Bray MD